# SDR DALA2025102707889

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 116,504 hours, 17,629 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

DIV/IFSD- DIVERTED TO KEF DUE TO LEFT ENGINE FAILURE.  MAINTENANCE FOUND METAL IN TAIL PIPE. REPLACED LEFT ENGINE.  (7922122) ENGINE: PWA, PW4060.
